# SDR SWAA2023062757125

- Difficulty date: June 7, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8705Q
- Make and model: Boeing 737-8
- Aircraft serial: 42558
- Aircraft time: 12,340 hours, 5,351 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 075-31 AFT CARGO FLOOR PANEL 140BF CORROSION AROUND EDGES OF PANEL.<[01] EVALUATED CORROSION ON FLOOR PANEL 140BF; FOUND TO BE GREATER THAN 3' IN LEGTH. MEASURED WITH STEEL RULE. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 STEP 5. A. (B) 1);[02] VERIFIED MATERIAL TO FAB NEW PANEL AS 2024T-3 .071' IAW AMM 50-10-04-00-801 STEP 3.A.(2) AND DWG 453A2610-58 REV D ATAG A129386;[03] VERIFIED STEPS 1 & 2;[04] BEGAN FABRICATION OF PANEL 140BF IAW AMM 50-10-04-00-801 STEP 3.A.(2);[05] VERIFIED ITEM 4  OK TO TREAT AND PRIME;[06] COMPLETED FAB OF FLOOR PANEL 140B FIAW AMM 50-10-04-00-801 STEP 3.A.(2);[07] VERIFIED ITEM 6;[08] APPLIED FINISHES TO FLOOR PANEL 140BF IAW AMM50-10-04;[09] VERIFIED STEP 8. AUDIT COMPLETE.
